# SDR VNAA0101022

- Difficulty date: January 24, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 14,420 hours, 12,950 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLIMBING THROUGH 10,000 FEET THE OXYGEN MASKS DEPLOYED INADVERTENTLY.  THE FLIGHT LANDED IN PIT WITH NO FURTHER INCIDENTS.  MAINTENANCE TROUBLESHOT THE WIRING, REPLACED THE SOLENOID AND OXYGEN PANEL, AND HAD A TEST FLIGHT.  THE TEST FLIGHT WAS GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
